# SDR J7SA2020113000250

- Difficulty date: November 24, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N550FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20391
- Aircraft time: 8,702 hours, 5,396 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICES SMELL OF BURNING OIL/FUMES ON CLIMB AND DESCENT LOW POWER SETTINGS.  REMOVED AND REPLACED APU, IAW BD-100 49-11-02.  NO DEFECTS NOTED AT THIS TIME.  ALL RII PROCEDURES COMPLIED WITH P/N OFF/ON: 3800774-1 S/N OFF: P-504 S/N ON: P-151.
